# SDR USAA050325

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PUNCTURED .5 INCH BY .5 INCH, BS 727A PLUS 10 AT BL 0.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA 79988.  (M)
